# SDR DALA2018071304530

- Difficulty date: July 12, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 46,373 hours, 20,754 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3R SLIDE ARMED LIGHT INOP. RELAMPED 3R SLIDE LT CKS OK.
